# SDR 2004FA0000089

- Difficulty date: October 15, 2003
- Submitted: January 21, 2004
- Operation: General aviation
- Aircraft: N33142
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7535126
- Engine: Lyc IO360A1A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 60064PLY
- Part serial: B3E22902
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT A LARGE BUBBLE WAS FOUND ON THE SIDEWALL OF THE TIRE, NEAR THE TREAD AREA.  THE BUBBLE WAS APPROX 5 INCHES, 1 INCH WIDE, AND STUCK  ABOUT .5000 INCH.  THE TIRE WAS REFORMED TO SPECIALTY TIRE CO FOR EVALUATION.
